Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

super light period while on birth control pills (TMI)

i just finished the first pack of a new BCP (Loestrin24). 2 weeks ago i had some heavy breakthru bleeding. it wasnt as heavy as a period, but it was enough that i needed a real pad, not a pantyliner. by the pills calender i should be on my period, but its VERY light, less than the breakthru bleeding. im cramping pretty normal theres just not much blood.

my question is: since i had so much breakthru bleeding, is it normal to have a such a light period? did anyone else have this problem w/ their first pack of BCP?

 
Anonymous

Asked by Anonymous at 3:55 PM on Apr. 11, 2009 in Health

This question is closed.
Answers (2)
  • My periods are very light, sometimes I only have blood when I wipe. Lasts about 2 days, I am on Yaz birth control. My doc told me this is normal for some people on birth control. I love that fact, my periods used to be 5-7 days of heavy bleeding and horrible cramps. Now 2 days and very little cramping.
    tyfry7496

    Answer by tyfry7496 at 10:58 PM on Apr. 11, 2009

  • If its working like it supposed to don't worry
    Zarviemom19

    Answer by Zarviemom19 at 5:24 PM on Apr. 11, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN